Acute limb ischemia in a patient with pre-fibrotic myelofibrosis complicated by heparin-induced thrombocytopenia and thrombosis - Case report and systematic review of dabigatran use

Marina Di Pilla, Stefano Barco, Clara Sacco, Giovanni Barosi, Corrado Lodigiani

Research output: Contribution to journalArticlepeer-review

Abstract

A 49-year-old man was diagnosed with pre-fibrotic myelofibrosis after acute left lower-limb ischemia requiring amputation and portal vein thrombosis. After surgery he developed heparin-induced thrombocytopenia (HIT) with venous thromboembolism, successfully treated with argatroban followed by dabigatran. Our systematic review of the literature supports the use of dabigatran for suspected HIT.
Original languageEnglish
JournalVasa - European Journal of Vascular Medicine
DOIs
Publication statusPublished - 2020

Keywords

  • acute limb ischemia
  • bleeding
  • dabigatran etexilate
  • heparin-induced thrombocytopenia
  • myelofibrosis
  • venous thromboembolism

Fingerprint Dive into the research topics of 'Acute limb ischemia in a patient with pre-fibrotic myelofibrosis complicated by heparin-induced thrombocytopenia and thrombosis - Case report and systematic review of dabigatran use'. Together they form a unique fingerprint.

Cite this